Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Perron integration


Author: E. J. McShane
Journal: Bull. Amer. Math. Soc. 48 (1942), 718-726
DOI: https://doi.org/10.1090/S0002-9904-1942-07766-4
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 10 (1942), 714--717
MathSciNet review: 0007040
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07766-4